# SDR SWAA2023040723872

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8824Q
- Make and model: Boeing 737-8
- Aircraft serial: 67477
- Aircraft time: 844 hours, 501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT MEGS PHONE IN FWD GALLEY COMPARTMENT BROKE<[01] SECURED MEGA PHONE MOUTH PIECE. OPS CHECKS GOOD PER S.I.P.
